... when will i feel normal again as far as energy goes? I exercise everyday as much as i can. But my heart pounds like crazy, my pulse use to be in the 70's and now since Ive quit it stays at 110 to 130. I lowered my dose, before i quit. Withdrawal wasnt that bad, I just dont feel right. Should it take this long?
Hi October - I'm not sure of how much you decreased your dosage before going off the Subox, but several members on this site have tapered off Subox very successfully, and you may want to read some of their profiles to get an idea of how they tapered, how long they went with low energy, etc. A few are: Pattyshan61 and runnermom56, Robert_325, etc. I think I remember runnermom saying it was 2 - 3 months, and now she feels great, as her recent post implied. I think it really would help to read some of the Subox group profiles. The one time I went off Subox, I had low energy for a couple of months, but rather than relapse, I went back on it at a very low dose now (1 mg/day). Everyone's needs and circumstances are different, so I'd say you are pretty close to getting all your energy back. I know it seems like forever! But, good job! Jillian
Hi October... I really cannot add much to what Jillian has told you. It sounds as though you r doing everything what you need to do and are supposed to do... especially cardio exercise. This seems to be the most important thing from my reading when it comes down to the lower dosages and the weaning process. It is the key factor in helping our brain to reboot and starting to produce it's own endorphins. Buprenorphine, the opiate in subutex and suboxone, has such a long half life that to completely get rid of a one time dose of say 4 mg. it would take approx. 3-4 weeks. Buprenorphine is very lipophilic (fat loving) so it hangs around in out fat tissue for some time even after the liver has broken it down and moved it on to be eliminated by the body. Just give it time. I am not speaking from experience... just from what I have read here and in pharmacology books. I do plan to start my taper off of two mg daily in January. I will most likely follow Pattishan61 taper plan.
It is an ultra slow taper for which I truly think is what I need and hopefully will avoid WD symptoms as much as possible.
So my friend u r well on your way... give it some more time. U might want to contact some of the people that Jillian listed and they can share their experiences with u n more detail. I certainly wish I was where u r right now..l.but I know that I have a little more personal work to do towards my recovery.
Stay with us and stay patient... Father Time takes care of almost everything... God Bless and be well... pup
I give you lots of credit for keeping up the exercise after coming off sub. The others are right. It takes time and it's different for everyone, but I can tell you that it wasn't until 90 days off sub (I jumped off at 1mg) til I felt my energy levels come totally back. I am a distance runner and I was running all thru my addiction and sub years(about 12 years total) so when I jumped off the sub I expected my mileage to stay the same..was I wrong! I struggled with slower times and less mileage..but it's finally getting better! So hang in there..don't give up. Do less if necessary and do it a couple times a day if you can(exercise, that is)I promise it will get better with time. Keep up the good work!
PQ me if you want. I will friend you.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2009 • 3 answers
Posted 13 Aug 2009 • 26 answers
I have been taking about 2mg a day of Suboxone for about 4 weeks to kick a few month hydro and perc?
Posted 2 Jun 2010 • 3 answers
Is a 4mg per day drop in suboxone a big deal? Originally, I was given a rx for 16mg of subutex (not?
Posted 20 Apr 2011 • 4 answers
Have a 2 g a day herion hab want to get clean how long do I wait to take suboxin Nhow much do I take
Posted 25 Oct 2011 • 4 answers